# SDR USAA990268

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION AT INTERCOSTAL 'T' FITTINGS (1 INCH BY .5 INCH AREA) AT LOWER FORWARD CARGO DOOR STOP, BOTH SIDES OF WEB.  CORROSION TASK NR C51-53300, CORROSION LEVEL 1.  CLEANED AND TREATED PER SRM 51-10-3.  (M)
